Announcement

Collapse
No announcement yet.

Itchy arms and legs

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Fallingapot
    replied
    I had itchy hands and feet because I was allergic to allopurinol. If your taking that you should tell your doctor.

    Leave a comment:


  • Suesie1932
    replied
    Originally posted by Roseb63 View Post
    Good evening or morning it should be. I am sat up at 3 am not able to sleep because of itchy arms and moving legs. I can't get to sleep. Has anyone else had this experience. I'm stage 3 but also need to retested very soon I think because of added symptoms that have come in the last few weeks.
    Any advice would be well received.
    Thank you all for being here. God bless.
    Did your dr check your phosphorus level? Itchy skin suppose to be a symtom of high phosphorus. I myself takes a phosphorus binder with meals. Fyi, if pill is too big, it comes in powder form

    Leave a comment:


  • Roseb63
    started a topic Itchy arms and legs

    Itchy arms and legs

    Good evening or morning it should be. I am sat up at 3 am not able to sleep because of itchy arms and moving legs. I can't get to sleep. Has anyone else had this experience. I'm stage 3 but also need to retested very soon I think because of added symptoms that have come in the last few weeks.
    Any advice would be well received.
    Thank you all for being here. God bless.
Working...
X